# SDR CHQA20140418111

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,694 hours, 24,306 cycles
- Engine: Allsn AE3007A
- Engine time: 26,236 hours, 22,952 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000008
- Part serial: 00720
- Condition: Underserviced
- Location: Nlg
- Part time: 28,884 hours, 22,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LG AIR & GND FAIL MSG.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT & FLEW TO KCMH FOR REPAIR.  REPACKED THE NOSE LG STRUT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
